Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Hausdorff-Beiscovich dimension of the level sets of Perron's modular function


Authors: John R. Kinney and Tom S. Pitcher
Journal: Trans. Amer. Math. Soc. 124 (1966), 122-130
MSC: Primary 10.33; Secondary 10.09
DOI: https://doi.org/10.1090/S0002-9947-1966-0197398-3
MathSciNet review: 0197398
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.33, 10.09

Retrieve articles in all journals with MSC: 10.33, 10.09


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0197398-3
Article copyright: © Copyright 1966 American Mathematical Society